Febrinil 125Mg Syrup 60Ml

₹22.68
Out of stock
SKU
FEB0080
 
Manufacturer : SVI-SVIZERA HEALTH CARE
Composition : PARACETAMOL-125MG/5ML
Dose Form : SUSPENSION
Description : FEBRINIL 125MG SYRUP 60ML
Route Of Administration : ORAL
Pack : 1
Drug Ingredient Information
PARACETAMOL-125MG/5ML

PARACETAMOL

Information for patients
Drug Information
Drug Alert
Alert
Before Consuming the Medicine
Avoid Drug
Drug Special Care
Drug Drug Interactions
Drug Pregnancy Interaction
Drug Breast feeding Interaction
Drug Machinery Interaction
Drug More Information
How to take the Medicine
Consumption Info
Drug quanitty
Drug Dose
Excess Drug Consumption
Forgot Drug Consumption
Stop Drug Consumption
Possible Side Effects
General Information
Common Drug Side Effects
Rare Drug Side Effects
Very Rare Drug Side Effects
Drug Side Effects Symptoms
How to Store the Medicine
How to Store the Medicine

Substitute Drugs

BABYGESIC 60ML SUSP20.75
CALPOL SUSPENSION 125ML32.75
CENTAMOL SYP 60ML20.16
DISPAR SYP 60ML39.9
DOLOPAR 125MG 60 ML SYRUP20.82
DOLO SUSP - 60ML39.45
DOLIPRANE 60ML SYP20
FEBREX 60ML SYP21.42
FEBRINIL 125MG SYRUP 60ML23.58
FEPANIL LIQUID 60ML20.34
FLUMOL 125MG 60ML SYP20.79
LUPIPARA FORTE SUSPENSION 60ML30
MACFAST 125MG 60ML SYR22.05
MEDOMOL SUSP 60 ML38.5
MEDOMOL 125ML SYRUP38.5
MERIMOL 125MG60ML SYP20.94
METACIN - 60ML SYP38
METACIN 100ML SYP (LARGE)38
NICETAMOL 125MG 30ML SYP21.61
NICETAMOL 125MG/60ML SYP21.02
ORANGEMOL SUSPENSION 60ML35.2
OROMOL 60ML SUSP32.67
P-125 60ML SUSPENSION21.42
P-125 SUSPENSION 30ML21.42
PACIMOL 60ML SYP21
PARACIP 60ML SYP21.42
PARACIN 60ML SYP28.05
PCM 125MG/60ML SYP22.05
PEDMOL 125ML SYP20.16
PM 125 - 60ML SYP21.42
PYRAKEM 60 ML SYP17
PYRIGESIC 60ML22.05
PYRIMOL 60ML SUS1.8
PYREMOL SYP80
PYRIGESIC DS 60ML SYP37
SUMO - L 125 60ML SUSP21.42
SUMOL 125 60ML SUSPENSION42
SUMO-L 125MG 30ML SUSP (SMALL)21.42
TYFY 125MG/60 ML SYP33.39
WELSET 120MG/5ML SUSP21
ACETO 125MG 60ML SYP20.75
ALGINA 60ML SYR22.15
 
Write Your Own Review
Only registered users can write reviews. Please Sign in or create an account